# SDR 06FDEA2367

- Difficulty date: June 19, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 55,246 hours, 34,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA. 500, STR 29L IS NOT CONFORMED TO FAA APPROVED DATA.  REMOVED EXISTING REPAIR, FABRICATED REPAIR DOUBLER IAW SRM 53-30-3, FIGURE 3 AND REINSTALLED REPAIR DOUBLER IAW SRM 53-30-3 FIG 3 AND SRM 51-30-2.  REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
